Alert archive / Texas / River Flood Warnings in 2007
River Flood Warning 83, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Aug 16, 2007, 11:23 PM CDT for Bexar County, Texas. It took effect at Aug 17, 2007, 12:06 AM CDT. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Aug 16, 2007, 11:23 PM CDT (04:23 UTC)
- In effect from
- Aug 17, 2007, 12:06 AM CDT
- Expired
- Aug 17, 2007, 9:22 PM CDT
- In force
- 21 hr
- Issued by
- NWS Austin/San Antonio, TX
- Flood severity
- Minor
County Bexar County, TX
The radar
The Austin/San Antonio radar (KEWX), 55 km from the middle of the area, began a volume at 04:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Salado Creek at Loop 13 (SACT2).
- Action stage
- 15 ft
- Minor stage
- 18 ft
- Moderate stage
- 20 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08178800, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS84 KEWX 170423
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1123 PM CDT THU AUG 16 2007
...A FLOOD WARNING REMAINS IN EFFECT FOR THE...
CIBOLO CREEK...MEDINA RIVER...SALADO CREEK...SAN ANTONIO RIVER
NUMEROUS SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 24-48 HOURS.
ADDITIONAL RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS.
TXC029-171223-
/O.EXT.KEWX.FL.W.0065.000000T0000Z-070822T0712Z/
/SAAT2.3.ER.070816T2238Z.070817T0600Z.070821T1912Z.NO/
1123 PM CDT THU AUG 16 2007
...FLOOD WARNING EXTENDED UNTIL LATE TUESDAY NIGHT...THE FLOOD WARNING CONTINUES
FOR
THE MEDINA RIVER AT US 281 SOUTH.
* UNTIL LATE TUESDAY NIGHT ...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:15 PM THURSDAY THE STAGE WAS 25.4 FEET.
* MODERATE FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 30.3 FEET BY AFTER MIDNIGHT
TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY EARLY AFTERNOON.
$$
TXC029-493-171222-
/O.EXT.KEWX.FL.W.0066.000000T0000Z-070822T0632Z/
/ELMT2.3.ER.070816T2238Z.070817T1200Z.070821T1832Z.NO/
1123 PM CDT THU AUG 16 2007
...FLOOD WARNING EXTENDED UNTIL LATE TUESDAY NIGHT...THE FLOOD WARNING CONTINUES
FOR
THE SAN ANTONIO RIVER NEAR ELMENDORF.
* UNTIL LATE TUESDAY NIGHT ...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:30 PM THURSDAY THE STAGE WAS 44.7 FEET.
* MODERATE FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 35.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 53.8 FEET BY FRIDAY
MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY EARLY AFTERNOON.
* IMPACT...AT 52.0 FEET...WIDESPREAD MAJOR FLOODING DAMAGES CROPS AND
PASTURELAND. ROADS AND BRIDGES ARE FLOODED AND DANGEROUS. OIL FIELD PUMP
JACKS AND IRRIGATION PUMPS ARE FLOODED AND DAMAGED. MANY LIVESTOCK CAN BE CUT
OFF AND DROWNED.
$$
TXC029-171222-
/O.NEW.KEWX.FL.W.0083.070817T0506Z-070817T1900Z/
/SACT2.1.ER.070817T0506Z.070817T0600Z.070817T0700Z.NO/
1123 PM CDT THU AUG 16 2007
* AT 10:15 PM THURSDAY THE STAGE WAS 17.0 FEET.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TONIGHT AND CONTINUE TO
RISE TO NEAR 18.5 FEET BY EARLY FRIDAY MORNING. THE RIVER WILL FALL BELOW
FLOOD STAGE BY FRIDAY MORNING.
* IMPACT...AT 18.0 FEET...MINOR LOWLAND FLOODING REACHES NUMEROUS ACCESS AND
SECONDARY ROADS AND LOW BRIDGES.
$$
TXC255-171222-
/O.EXT.KEWX.FL.W.0067.070818T1200Z-070820T1400Z/
/FACT2.1.ER.070818T1200Z.070819T0600Z.070820T0200Z.NO/
1123 PM CDT THU AUG 16 2007
THE FLOOD WARNING CONTINUES FOR
THE SAN ANTONIO RIVER NEAR FALLS CITY.
* FROM SATURDAY MORNING TO MONDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:29 PM THURSDAY THE STAGE WAS 4.7 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY SATURDAY MORNING AND CONTINUE TO RISE TO
NEAR 13.5 FEET BY EARLY SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE
BY SUNDAY BEFORE MIDNIGHT.
* IMPACT...AT 12.0 FEET...MINOR LOWLAND FLOODING ABOVE FALLS CITY TO ABOVE
GOLIAD FLOODS IRRIGATION PUMPS...EQUIPMENT...CROPS AND PASTURELAND. LIVESTOCK
CAN BE CUT OFF IN LOW AREAS OF THE FLOOD PLAIN.
$$
TXC255-171222-
/O.EXT.KEWX.FL.W.0068.070817T0418Z-070817T1533Z/
/FCTT2.1.ER.070817T0030Z.070817T0200Z.070817T0333Z.NO/
1123 PM CDT THU AUG 16 2007
THE FLOOD WARNING CONTINUES FOR
THE CIBOLO CREEK NEAR FALLS CITY.
* FROM THIS EVENING TO FRIDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:15 PM THURSDAY THE STAGE WAS 17.2 FEET.
* MINOR FLOODING IS OCCURRING AND NONFLOOD FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY
FRIDAY MORNING.
* IMPACT...AT 17.0 FEET...MINOR LOWLAND FLOODING OF CROP AND PASTURELAND DAMAGES
IRRIGATION PUMPS AND ANY EQUIPMENT NEAR THE CHANNEL. LIVESTOCK ARE CUT OFF IN
LOW AREAS.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 6AM LST
LOCATION STG STG STG DAY TIME FRI SAT SUN MON TUE
US 281 SOUTH 16 20 25.4 THU 10 PM 22.2 29.8 26.2 20.8
ELMENDORF 33 35 44.7 THU 10 PM 42.5 46.7 43.8 36.5
LOOP 13 15 18 17.0 THU 10 PM 11.8 10.1 9.2 8.6
FALLS CITY 6 12 4.7 THU 08 PM 12.0 13.3 10.4 7.5
FALLS CITY 6 17 17.2 THU 10 PM 12.0 7.4 6.0 5.6
$$3 follow-up statements
000
WGUS44 KEWX 171112
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
612 AM CDT FRI AUG 17 2007
...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED
A FLOOD WARNING FOR THE...
SALADO CREEK
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS FORECAST FOR THE NEXT 48 HOURS.
ADDITIONAL RAINFALL WILL CHANGE RIVER FORECAST LEVELS.
TXC029-171912-
/O.EXT.KEWX.FL.W.0083.000000T0000Z-070818T1442Z/
/SACT2.3.ER.070817T0901Z.070817T1800Z.070818T0242Z.NO/
612 AM CDT FRI AUG 17 2007
THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO TX HAS ISSUED A
* FLOOD WARNING FOR
THE SALADO CREEK AT LOOP 13.
* UNTIL TONIGHT.
* AT 05AM FRIDAY THE STAGE WAS...18.5 FEET.
* MINOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* BANKFULL STAGE IS 15.0 FEET.
* FORECAST: RISE TO AROUND 25.1 FEET THIS MORNING.
* IMPACT...AT 22.0 FEET...MAJOR LOWLAND FLOODING REACHES THE LOOP
13 BRIDGE FLOOR AND THE LOWER HALF OF THE KOA CAMPGROUND
UPSTREAM REQUIRING VISITORS TO EVACUATE THE LOWER HALF
IMMEDIATELY AS PARK OFFICIALS DIRECT. SECONDARY ROADS...
LOW BRIDGES AND ACCESS ROADS ARE FLOODED AND VERY
DANGEROUS TO MOTORISTS.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 6AM LST
LOCATION STG STG STG DAY TIME FRI SAT SUN MON TUE
LOOP 13 15 18 18.5 FRI 05 AM 21.7 11.6 7.5 7.3 7.3
$$000
WGUS84 KEWX 171527
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1027 AM CDT FRI AUG 17 2007
...A FLOOD WARNING REMAINS IN EFFECT FOR THE...
CIBOLO CREEK...MEDINA RIVER...SALADO CREEK...SAN ANTONIO RIVER
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS FORECAST FOR THE NEXT 48 HOURS.
ADDITIONAL RAINFALL WILL CHANGE RIVER FORECAST LEVELS.
TXC029-172327-
/O.EXT.KEWX.FL.W.0065.000000T0000Z-070821T1408Z/
/SAAT2.3.ER.070816T2238Z.070817T1300Z.070821T0208Z.NO/
1027 AM CDT FRI AUG 17 2007
...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING...THE FLOOD WARNING CONTINUES
FOR
THE MEDINA RIVER AT US 281 SOUTH.
* UNTIL TUESDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:15 AM FRIDAY THE STAGE WAS 36.6 FEET.
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...CRESTING AROUND 37 FEET NOW.
$$
TXC029-493-172326-
/O.EXT.KEWX.FL.W.0066.000000T0000Z-070820T0325Z/
/ELMT2.3.ER.070816T2238Z.070817T1800Z.070819T1525Z.NO/
1027 AM CDT FRI AUG 17 2007
THE FLOOD WARNING CONTINUES FOR
THE SAN ANTONIO RIVER NEAR ELMENDORF.
* UNTIL SUNDAY EVENING ...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:30 AM FRIDAY THE STAGE WAS 52.4 FEET.
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 35.0 FEET.
* FORECAST...RISE TO AROUND 54 FEET THIS MORNING.
$$
TXC029-172326-
/O.EXT.KEWX.FL.W.0083.000000T0000Z-070818T1537Z/
/SACT2.3.ER.070817T0901Z.070817T1800Z.070818T0337Z.NO/
1027 AM CDT FRI AUG 17 2007
...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING...THE FLOOD WARNING CONTINUES
FOR
THE SALADO CREEK AT LOOP 13.
* UNTIL SATURDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:15 AM FRIDAY THE STAGE WAS 19.3 FEET.
* MINOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...RISE TO AROUND 25 FEET THIS MORNING.
$$
TXC029-187-172326-
/O.EXT.KEWX.FL.W.0084.000000T0000Z-070818T0652Z/
/SELT2.3.ER.070817T1043Z.070817T1330Z.070817T1852Z.NO/
1027 AM CDT FRI AUG 17 2007
THE FLOOD WARNING CONTINUES FOR
THE CIBOLO CREEK AT SELMA.
* UNTIL LATE TONIGHT ...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM FRIDAY THE STAGE WAS 20.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...CRESTED...REMAIN ABOVE FLOOD STAGE THIS AFTERNOON.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 6AM LST
LOCATION STG STG STG DAY TIME SAT SUN MON TUE WED
US 281 SOUTH 16 20 36.6 FRI 09 AM 32.8 29.6 23.5 17.5 11.1
ELMENDORF 33 35 52.4 FRI 09 AM 49.3 36.6 24.6 8.7 8.7
LOOP 13 15 18 19.3 FRI 10 AM 11.6 7.5 7.3 7.3 7.3
SELMA 14 17 20.0 FRI 10 AM 6.2 5.3 4.7 3.3 2.5
$$000
WGUS84 KEWX 180222
FLSEWX
TXC029-187-181022-
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
922 PM CDT FRI AUG 17 2007
...THE FLOOD WARNING HAS BEEN CANCELLED FOR THE
CIBOLO CREEK...SALADO CREEK...
ISLOATED SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 24-48 HOURS.
ADDITIONAL RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS.
TXC029-180252-
/O.CAN.KEWX.FL.W.0083.000000T0000Z-070818T1537Z/
/SACT2.N.ER.070817T0901Z.000000T0000Z.000000T0000Z.NO/
922 PM CDT FRI AUG 17 2007
THE FLOOD WARNING IS CANCELLED FOR
THE SALADO CREEK
* AT 8 PM FRIDAY THE STAGE WAS...13.9 FEET.
* FLOOD STAGE IS 18.0 FEET.
* BANKFULL STAGE IS 15.0 FEET.
* THE CREEK CRESTED NEAR 20 FEET EARLIER TODAY AND HAS FALLEN TO WITHIN BANKS.
LAST FORECAST.
$$
TXC029-187-180252-
/O.CAN.KEWX.FL.W.0084.000000T0000Z-070818T0652Z/
/SELT2.3.ER.070817T1043Z.070817T1330Z.000000T0000Z.NO/
922 PM CDT FRI AUG 17 2007
THE FLOOD WARNING IS CANCELLED FOR
THE CIBOLO CREEK
* AT 8 PM FRIDAY THE STAGE WAS...8.4 FEET.
* FLOOD STAGE IS 17.0 FEET.
* BANKFULL STAGE IS 14.0 FEET.
* THE CREEK CRESTED AROUND 22 FEET EARLIER TODAY AND HAS FALLEN TO WITHIN BANKS.
LAST FORECAST.
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 6 AM LST
LOCATION STG STG STG DAY TIME SAT SUN MON TUE WED
LOOP 13 15 18 13.9 FRI 8 PM 9.8 7.0 7.0 6.9 6.9
SELMA 14 17 8.4 FRI 8 PM 6.4 5.2 4.2 2.9 2.5
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Aug 16, 9:52 PM CDT, 1 hour 31 minutes earlier.
Area forecast discussion, Aug 16, 9:52 PM CDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 952 PM CDT THU AUG 16 2007 .UPDATE... REMNANTS OF ERIN CONTINUE TO DECELERATE WESTWARD AS FEARED, MEANING A QPF MAXIMUM OF 10 TO 15 INCHES COULD REDEVELOP OVERNIGHT OVER THE HILL COUNTRY. ON A POSITIVE NOTE, THUNDERSTORM COVERAGE OVER HARD HIT BEXAR COUNTY CONTINUE TO SLOWLY DECREASE AS FEEDER BAND ACTVITY DECREASES WITH THE LOSS OF DAYTIME HEATING. COUNTIES IN THE THREAT OF HIGHEST OVERNIGHT RAINFALL TOTALS INCLUDE EDWARDS, KERR, GILLESPIE, AND BANDERA. HOPEFULLY THE RAIN TRENDS WILL CONTINUE TO SHIFT WEST OUT OF THE MEDINA RIVER BASIN BEFORE THE EARLY MORNING CORE RAIN THREAT INCREASES. FLOWS INTO MEDINA LAKE WILL BE A CONCERN EVEN WITHOUT SIGNIFICANT ADDITIONAL RAINS. FFA WAS EXTENDED TO 00Z SATURDAY TO ACCOUNT FOR CONTINUED DAYTIME INSTABILITY FEEDING OFF THE GULF. THE FLOOD THREAT SHOULD BE DIMINISHED BY NIGHTFALL, ASSUMING THE CENTER OF ERIN DOES NOT STALL OVER THE WESTERN HILL COUNTRY. ONLY OTHER SIGNIFICANT CHANGE WAS TO QPF THROUGH THE NEXT 24 HRS. && .PREV DISCUSSION... /ISSUED 629 PM CDT THU AUG 16 2007/ AVIATION... PREVAILING MVFR CIGS WITH OCCASIONAL SHOWERS IS THE THEME FOR THE NEXT 24H...WITH IFR AND EVEN LIFR CIGS/VSBYS LIKELY AROUND THE HEAVIER SHOWERS. A MODERATE EASTERLY LOW LEVEL FLOW WILL CONTINUE ALONG THE I-35 CORRIDOR. A MODERATE NE LOW LEVEL FLOW WILL BECOME EASTERLY AT KDRT LATER ON FRIDAY. SURFACE WIND GUSTS UP TO 25 MPH WILL CONTINUE THROUGH THE EVENING HOURS. PREV DISCUSSION... /ISSUED 350 PM CDT THU AUG 16 2007/ DISCUSSION... AT MID AFTERNOON, TROPICAL DEPRESSION ERIN WAS LOCATED JUST SOUTH OF SAN ANTONIO MOVING SLOWLY NORTHWEST AND INTERACTING WITH A TROPICAL AIRMASS WITH PWS BETWEEN 2 AND 2.5 INCHES. IMPRESSIVE RAINFALL AMOUNTS HAVE BEEN NOTED ACROSS SOUTHERN SAN ANTONIO AND BEXAR COUNTY. STINSON AIRPORT HAS RECORED NEAR 8.5 INCHES TODAY. EXPECT CORE RAINS TO CONTINUE AS ERIN TRACKS SLOWLY NORTHWEST TONIGHT WITH ISOLATED AMOUNTS OF 10 TO 15 INCHES NEAR AND IMMEDIATELY TO THE RIGHT OF THE CENTER. IN ADDITION, FEEDER BANDS WILL CREATE AMOUNTS OF 1 TO 5 INCHES. HAVE EXTENDED THE FLASH FLOOD WATCH THROUGH 18Z OR 1 PM ON FRIDAY. ERIN WILL MOVE INTO WEST CENTRAL TEXAS ON FRIDAY WITH THE HEAVIEST RAINS ENDING. HOWEVER, THERE COULD BE SOME HEAVY RAINS IN THE NORTHWESTERN HILL COUNTRY FRIDAY NIGHT SHOULD THE CENTER STALL. MODELS SUGGEST THE REMNANTS OF ERIN WILL LINGER ACROSS TEXAS OVER THE WEEKEND WITH PWS SLOW TO DECREASE WITH CHANCES OF RAINS CONTINUING. AN UPPER TROUGH CURRENTLY OVER THE BAHAMAS WILL CLOSE OFF AND MOVE WEST UNDERNEATH THE SOUTHEASTERN STATES RIDGE. SOME SUBSIDENCE CAN BE EXPECTED, HOWEVER PWS DECREASING ONLY TO BETWEEN 1.8 AND 2 INCHES WILL RESULT IN LOW CHANCES OF DAYTIME SHOWERS AND THUNDERSTORMS. THE UPPER LOW MOVES INTO TEXAS ON TUESDAY AND STALLS WEDNESDAY INTO THURSDAY. PWS RISE AGAIN TO BETWEEN 2 AND 2.3 INCHES. CHANCES OF SHOWERS AND THUNDERSTORMS WILL INCREASE AGAIN BY WEDNESDAY AND CONTINUING THROUGH AT LEAST NEXT THURSDAY. CURRENT TPC TRACK FORECAST INDICATES HURRICANE DEAN JUST NORTHWEST OF THE YUCATAN ON TUESDAY. MODEL SOLUTIONS DIFFER ON WHERE IT MAKES LANDFALL ALONG THE WESTERN COAST OF THE GULF OF MEXICO. REGARDLESS IT STANDS TO BE POWERFUL HURRICANE. DAYTIME TEMPERATURES WILL REMAIN BELOW AVERAGE DUE TO SOIL MOISTURE AND CLOUDS/RAIN WITH NIGHTTIME TEMPERATURES NEAR AVERAGE. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 74 87 76 89 77 / 90 90 50 50 20 AUSTIN BERGSTROM INTL AIRPORT 75 87 76 90 75 / 90 90 50 50 20 DEL RIO INTL AIRPORT 75 93 76 91 76 / 50 60 60 30 30 SAN ANTONIO INTL AIRPORT 74 87 77 88 77 / 90 80 50 50 20 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR THE FOLLOWING ZONES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL... COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO...GILLESPIE... GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...KINNEY... LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS...UVALDE... VAL VERDE...WILLIAMSON...WILSON...ZAVALA. && 18/11
Hazardous weather outlook, Aug 16, 5:19 AM CDT, 18 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 519 AM CDT THU AUG 16 2007 TXZ171>173-183>194-202>209-217>225-228-171100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 519 AM CDT THU AUG 16 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... SHOWERS AND THUNDERSTORMS WILL BECOME NUMEROUS AND PERIODS OF HEAVY RAINFALL ARE EXPECTED TODAY AS TROPICAL DEPRESSION ERIN MOVES INLAND. A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF SOUTH CENTRAL TEXAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... A FLASH FLOOD WATCH IS IN EFFECT THROUGH FRIDAY MORNING FOR ALL OF SOUTH CENTRAL TEXAS. SHOWERS AND THUNDERSTORMS ASSOCIATED WITH TROPICAL STORM ERIN WILL BRING HEAVY RAIN TO SOUTH CENTRAL TEXAS INTO FRIDAY. THE FLASH FLOOD WATCH MAY NEED TO BE EXTENDED IN TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Aug 16, 6:40 PM CDT, 4 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
640 PM CDT THU AUG 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HEAVY RAIN SAN ANTONIO 29.46N 98.51W
08/16/2007 M5.46 INCH BEXAR TX TRAINED SPOTTER
VANCE JACKSON AT DEZAVALA. RAINFALL TOTAL NOON-5PM.
&&
BFLocal storm report, Aug 16, 7:00 PM CDT, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
700 PM CDT THU AUG 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HEAVY RAIN 5 SSW KENDALIA 29.90N 98.55W
08/16/2007 M1.11 INCH KENDALL TX TRAINED SPOTTER
RAINFALL IN 45 MINUTES. TOTAL SINCE 7AM 3.62.
&&
BFLocal storm report, Aug 16, 7:03 PM CDT, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
703 PM CDT THU AUG 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM HEAVY RAIN 1 SSE BOERNE 29.79N 98.73W
08/16/2007 M0.92 INCH KENDALL TX TRAINED SPOTTER
RAINFALL IN 55 MINUTES.
&&
BFSpecial weather statement, Aug 16, 8:14 PM CDT, 3 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 814 PM CDT THU AUG 16 2007 TXZ171>173-183>194-202>209-217>225-228-170215- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO... ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG... BOERNE...BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS... BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS... SEGUIN...LOCKHART...LA GRANGE...EAGLE PASS...CRYSTAL CITY... PEARSALL...PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES... CUERO...HALLETTSVILLE...CARRIZO SPRINGS 814 PM CDT THU AUG 16 2007 ...RAINFALL REPORTS... THESE ARE THE RAINFALL REPORTS RECEIVED AS OF 7 PM ACROSS SOUTH CENTRAL TEXAS AND THE HILL COUNTRY SINCE MIDNIGHT. IN BEXAR COUNTY... SAN ANTONIO INTERNATIONAL AIRPORT 3.9 STINSON FIELD AIRPORT 8.47 USAA (I-10 @ HUEBER RD) 5.65 IN KENDALL COUNTY... 6WSW BOERNE 6.30 5.2 SSW KENDALIA 3.62 SABINAS MOUNTAIN 3.57 COMFORT 4.94 IN MEDINA COUNTY... HONDO 4.01 IN BASTROP COUNTY... CEDAR CREEK 2.00
Local storm report, Aug 16, 9:12 PM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
912 PM CDT THU AUG 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM FLOOD SAN ANTONIO 29.46N 98.51W
08/16/2007 BEXAR TX NWS EMPLOYEE
MINOR STREET FLOODING 3 MILES SW OF KSAT. RAINFALL TOTAL
SINCE 9AM 5.01 INCHES.
&&
BFLocal storm report, Aug 16, 10:01 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1001 PM CDT THU AUG 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0956 PM HEAVY RAIN INGRAM 30.08N 99.24W
08/16/2007 M4.00 INCH KERR TX CO-OP OBSERVER
MAJOR FLOODING IN KERRVILLE.
&&
BFThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 16, 7:15 PM CDT | Flash Flood Warning | EWX | Lavaca | 60 min |
| Aug 16, 7:24 PM CDT | River Flood Warning | EWX | Bandera | 15 hr |
| Aug 16, 7:51 PM CDT | Flash Flood Warning | EWX | Travis | 4 hr |
| Aug 16, 8:15 PM CDT | Flash Flood Warning | EWX | Wilson | 4 hr |
| Aug 16, 8:20 PM CDT | River Flood Warning | EWX | Uvalde | 14 hr |
| Aug 16, 8:20 PM CDT | River Flood Warning | EWX | Medina | 14 hr |
| Aug 16, 8:20 PM CDT | River Flood Warning | EWX | Frio | 4 days |
| Aug 16, 8:20 PM CDT | River Flood Warning | EWX | Uvalde | 14 hr |
| Aug 16, 8:58 PM CDT | River Flood Warning | EWX | Kerr | 14 hr |
| Aug 16, 9:08 PM CDT | Flash Flood Warning | EWX | Burnet, Llano | 4 hr |
| Aug 16, 9:37 PM CDT | River Flood Warning | EWX | Llano | 23 hr |
| Aug 16, 9:37 PM CDT | River Flood Warning | EWX | Llano | 12 hr |
| Aug 16, 9:37 PM CDT | River Flood Warning | EWX | Gillespie | 12 hr |
| Aug 16, 9:37 PM CDT | River Flood Warning | EWX | Blanco | 23 hr |
| Aug 16, 10:23 PM CDT | River Flood Warning | EWX | Kendall | 13 hr |
| Aug 16, 10:23 PM CDT | River Flood Warning | EWX | Comal | 23 hr |
| Aug 16, 10:29 PM CDT | Flash Flood Warning | EWX | Gillespie, Kendall, Kerr | 6 hr |
| Aug 16, 11:58 PM CDT | Flash Flood Warning | EWX | Edwards, Real | 6 hr |
| Aug 17, 12:35 AM CDT | Flash Flood Warning | EWX | Gillespie, Kendall | 6 hr |
| Aug 17, 12:49 AM CDT | Flash Flood Warning | EWX | Bandera, Kerr | 6 hr |
| Aug 17, 12:49 AM CDT | Flash Flood Warning | EWX | Bandera, Kerr, Medina | 6 hr |
| Aug 17, 3:25 AM CDT | River Flood Warning | EWX | Bexar, Guadalupe | 18 hr |
| Aug 17, 4:36 AM CDT | River Flood Warning | EWX | Bexar | 17 hr |
| Aug 17, 6:00 AM CDT | Flash Flood Warning | EWX | Blanco, Gillespie, Kendall, Llano | 5 hr |
| Aug 17, 6:00 AM CDT | Flash Flood Warning | EWX | Bexar, Blanco, Comal, Gillespie, Guadalupe, Kendall and 1 more | 5 hr |
| Aug 17, 11:05 AM CDT | Flash Flood Warning | EWX | Burnet | 3 hr |
| Aug 17, 11:40 AM CDT | River Flood Warning | EWX | Llano | 9 hr |
| Aug 17, 1:49 PM CDT | Flash Flood Warning | EWX | Burnet | 116 min |
| Aug 17, 2:20 PM CDT | Flash Flood Warning | EWX | Bandera, Kendall, Kerr | 6 hr |
| Aug 17, 2:20 PM CDT | Flash Flood Warning | EWX | Bandera, Gillespie, Kendall, Kerr | 6 hr |
| Aug 17, 3:04 PM CDT | Flash Flood Warning | EWX | Hays | 116 min |
| Aug 17, 3:35 PM CDT | Flash Flood Warning | EWX | Real | 3 hr |
Nearby
River Flood Warnings in Texas, 2007Every river flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.